# SDR EPUA20180309001

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 41,076 hours, 54,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOWN ANNUNCIATOR DOES NOT ILLUMINATE AND DOES NOT TEST. FLIGHT CREW DIVERTED AND DECLARED AN EMERGENCY. AIRCRAFT LANDED SAFELY. MAINTENANCE REPLACED ANNUNCIATOR BULBS, PERFORMED MULTIPLE GEAR SWINGS, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
